# SDR SWIA202161956

- Difficulty date: October 10, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N161SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000569
- Aircraft time: 13,988 hours, 7,851 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H I/B BEAM AT FR.86-88 HAS 5(EA) AREAS OF CORROSION.     (C-CHECK RO 10/28/2021)    REMOVED AND REPLACED L/H I/B BEAM AT FR.86-88 REF EMB SRM 51-40-08
